Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What are these white spots on my hands and legs ?

am 29 years old 7 years ago in my body in hands legs have a small white spot coming that not maked large because that i went in the doctor and some spot are removebut now a days spot also coming on same surface and growthing and i feel it is moving on other of sex organ part as like small spot what i should to do i dont know please help me because i heard if it moving on sex organ its means it will not removing again and it disappear in whole of body
Asked On : Fri, 12 Aug 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Is there any itching. Keep the area clean and dry. You could be having Vitiligo. If it is spreading type then it cannot be removed. Treatment exists which is more beneficial if it is a spot which is non-growing and does not involve hair as well. Best to consult your Dermatologist to correctly diagnose and describe the prognosis and treatment options.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor